Shatoff, Larry D.
Binary multiples of combinatorial geometries - II
Rendiconti del Seminario Matematico della Università di Padova, Tome 49 (1973) , p. 237-240
Zbl 0293.05018 | MR 345853
⇒ partie précédente Binary multiples of combinatorial geometries
URL stable : http://www.numdam.org/item?id=RSMUP_1973__49__237_0

Bibliographie

[1] H.H. Crapo - G.-C. Rota, On the Foundations of Combinatorial Theory, preliminary edition, M.I.T. Press, 1970. MR 290980 | Zbl 0216.02101

[2] L.D. Shatoff, Binary multiples of combinatorial geometries, Rendiconti del Seminario Matematico dell'Università di Padova, Vol. 48. Numdam | MR 345852 | Zbl 0293.05018